# SDR COMA9531176

- Difficulty date: October 27, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N158CA
- Make and model: Saab SF340A
- Aircraft serial: 340A158
- System (JASC): 2160 · Cabin Temperature Control System
- Part: Contl Valve
- Part number: 7769022
- Condition: Defective
- Location: Lt Duct
- Part time: 15,519 hours
- Stage of operation: UK
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

LEFT DUCT OVERHEAT WARNING DURING FLIGHT.  REPLACED THE DUAL TEMPERATURE CONTROL VAVLE.
